Local regularity for fractional heat equations

U. Biccari, M. Warma, E. Zuazua Local regularity for fractional heat equations<, Recent Advances in PDEs: Analysis, Numerics and Control, ...
Read More

Controllability under positivity constraints of semilinear heat equations

Pighin, D., Zuazua, E. Controllability under positivity constraints of semilinear heat equations MATH CONTROL RELAT F., Vol. 8, No. 3-4 ...
Read More

Preface: A tribute to professor Eduardo Casas on his 60th birthday

Fernández L.A., Mateos M., Pola C., Tröltzsch F., Zuazua E. Preface: A tribute to professor Eduardo Casas on his 60th ...
Read More

Allee optimal control of a system in ecology

Trélat E., Zhu J., Zuazua, E. Allee optimal control of a system in ecology , Math. Models Methods Appl. Sci., ...
Read More

The Poisson equation from non-local to local

U. Biccari, V. Hernández-Santamaría The Poisson equation from non-local to local, Electronic Journal of Differential Equations, Vol. 2018 (2018), No ...
Read More

Internal Controllability for Parabolic Systems Involving Analytic Non-local Terms

Lissy P, and Zuazua E.Internal Controllability for Parabolic Systems Involving Analytic Non-local TermsCHINESE ANN MATH B. Vol. 39, No. 2 ...
Read More

Minimal controllability time for finite-dimensional control systems under state constraints

Lohéac J., Trélat E., Zuazua, E. Minimal controllability time for finite-dimensional control systems under state constraints Automática, Vol. 96 (2018), ...
Read More

Steady-state and periodic exponential turnpike property for optimal control problems in Hilbert spaces

Trélat E., Zhang C., and Zuazua E. Steady-state and periodic exponential turnpike property for optimal control problems in Hilbert spaces ...
Read More

Optimal shape design for 2D heat equations in large time

Trélat E., Zhang C., Zuazua E. Optimal shape design for 2D heat equations in large time J. Appl. Funct. Anal., ...
Read More